EconPapers    
Economics at your fingertips  
 

Zeros of Analytic Continued q‐Euler Polynomials and q‐Euler Zeta Function

C. S. Ryoo

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We study that the q‐Euler numbers En,q and q‐Euler polynomials En,q(x) are analytic continued to Eq(s) and Eq(s, w). We investigate the new concept of dynamics of the zeros of analytic continued polynomials. Finally, we observe an interesting phenomenon of ‘‘scattering’’ of the zeros of Eq(s, w).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/806239

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:806239

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:806239